Alert archive / Indiana / River Flood Warnings in 2020
River Flood Warning 155, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 29, 2020, 5:31 PM EDT for Knox County, Sullivan County, Indiana; Crawford County, Lawrence County, Illinois. It took effect at May 1, 2020, 2:00 AM EDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2020, 5:31 PM EDT (21:31 UTC)
- In effect from
- May 1, 2020, 2:00 AM EDT
- Expired
- May 2, 2020, 8:51 PM EDT
- In force
- 43 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, IL, Lawrence County, IL, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River near Hutsonville (HUTI2).
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03341910, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
462
WGUS43 KIND 292131
FLWIND
Flood Warning
National Weather Service Indianapolis IN
531 PM EDT Wed Apr 29 2020
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following waterways in central and
southern Indiana...
Wabash River...
.Lowland flooding will develop along the Wabash River in western
Indiana. Significant flooding is not expected. Flooding will affect
some local and state roads...low agricultural land and some river
parks. Flooding will begin by Thursday morning at Montezuma and work
downstream from there.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC121-165-167-300930-
/O.NEW.KIND.FL.W.0153.200430T1117Z-200502T2034Z/
/MTZI3.1.ER.200430T1117Z.200501T0600Z.200502T0834Z.NO/
531 PM EDT Wed Apr 29 2020
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Montezuma.
* from Thursday morning to Saturday afternoon.
* At 4:45 PM Wednesday the stage was 10.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 16.3 feet by late Thursday night. It will fall
below flood stage by late Friday night.
* At 18.0 feet...Montezuma agricultural levee is overtopped. Fourteen
hundred acres of low bottomlands flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-300930-
/O.NEW.KIND.FL.W.0154.200501T0600Z-200503T0430Z/
/TERI3.1.ER.200501T0600Z.200502T0000Z.200502T1630Z.UU/
531 PM EDT Wed Apr 29 2020
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Terre Haute.
* from late Thursday night to late Saturday night.
* At 4:30 PM Wednesday the stage was 9.3 feet. This is 2.0 to 2.5
feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday night and
continue to rise to near 17.0 feet by Friday evening. It will fall
below flood stage by Saturday afternoon.
* At 16.5 feet...Flood waters begin to enter the two breaks in the
Honey Creek Levee maintained by the Honey Creek Levee Association.
These two breaks occurred during the April 2013 flood.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-300930-
/O.NEW.KIND.FL.W.0155.200501T0945Z-200504T0400Z/
/HUTI2.1.ER.200501T0945Z.200502T1800Z.200503T1600Z.NO/
431 PM CDT Wed Apr 29 2020
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Hutsonville Legacy Power Plant Site.
* from late Thursday night to late Sunday night.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to rise above flood stage late Thursday
night, crest at 16.9 feet Saturday afternoon and then fall below
flood stage by Sunday morning.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-300930-
/O.NEW.KIND.FL.W.0156.200501T2024Z-200504T0448Z/
/RVTI3.1.ER.200501T2024Z.200503T0600Z.200503T1648Z.NO/
531 PM EDT Wed Apr 29 2020
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Riverton.
* from Friday afternoon to late Sunday night.
* At 5:00 PM Wednesday the stage was 9.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday afternoon and continue
to rise to near 15.6 feet by late Saturday night. It will fall
below flood stage by Sunday afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$4 follow-up statements
561
WGUS83 KIND 301539
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1139 AM EDT Thu Apr 30 2020
...A Flood Warning continues for portions of the following waterways
in Indiana...
Wabash River...
.Lowland flooding will continue or develop along portions of the
Wabash River in western Indiana. Significant flooding is not
expected. Flooding will affect some local and state roads...low
agricultural land and some river parks. Flooding has begun at
Montezuma and will work downstream from there. Flooding will come to
an end over the weekend.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC121-165-167-011538-
/O.EXT.KIND.FL.W.0153.000000T0000Z-200502T1525Z/
/MTZI3.1.ER.200430T1203Z.200501T1200Z.200502T0325Z.NO/
1139 AM EDT Thu Apr 30 2020
The Flood Warning continues for
The Wabash River at Montezuma.
* until Saturday morning.
* At 10:45 AM Thursday the stage was 14.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 15.0 feet by Friday morning then
begin falling. It will fall below flood stage Friday evening.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-011538-
/O.EXT.KIND.FL.W.0154.200501T0600Z-200502T1200Z/
/TERI3.1.ER.200501T0600Z.200501T0600Z.200502T0000Z.UU/
1139 AM EDT Thu Apr 30 2020
The Flood Warning continues for
The Wabash River at Terre Haute.
* from late tonight to Saturday morning.
* At 10:30 AM Thursday the stage was 14.0 feet. This is 2.0 to 2.5
feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Forecast...Rise to near flood stage late tonight then fall back
below flood stage.
* At 16.5 feet...Agricultural flooding begins along west bank across
from Water Works, southwest Vigo County and northeast Crawford
County, IL. Low county roads in these areas begin to flood. Old
Darwin road begins to flood near Darwin, IL, and northeast Crawford
County.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-011538-
/O.EXT.KIND.FL.W.0155.200501T0600Z-200503T1851Z/
/HUTI2.1.ER.200501T0600Z.200502T0000Z.200503T0651Z.NO/
1039 AM CDT Thu Apr 30 2020
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* from late tonight to Sunday afternoon.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage late tonight,
crest at 16.7 feet Friday evening, and then fall below flood stage
by late Saturday night.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-011538-
/O.EXT.KIND.FL.W.0156.200501T1200Z-200504T0000Z/
/RVTI3.1.ER.200501T1200Z.200502T0000Z.200503T1200Z.NO/
1139 AM EDT Thu Apr 30 2020
The Flood Warning continues for
The Wabash River at Riverton.
* from Friday morning to Sunday evening.
* At 11:00 AM Thursday the stage was 9.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 15.8 feet by Saturday afternoon. It will fall below
flood stage by Sunday morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$612
WGUS83 KIND 011409
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1009 AM EDT Fri May 1 2020
...A Flood Warning continues for portions of the following waterways
in Indiana...
Wabash River...
.Lowland flooding will continue or develop along portions of the
Wabash River in western Indiana. Significant flooding is not
expected. Flooding will affect some local and state roads...low
agricultural land and some river parks. Flooding is ongoing at
Montezuma and Hutsonville, and will occur briefly at Covington.
Flooding is no longer expected at Terre Haute, although river levels
will crest today within a foot of flood stage.
INC121-165-167-021409-
/O.EXT.KIND.FL.W.0153.000000T0000Z-200502T1648Z/
/MTZI3.1.ER.200430T1203Z.200501T0515Z.200502T0448Z.NO/
1009 AM EDT Fri May 1 2020
The Flood Warning continues for
The Wabash River at Montezuma.
* until Saturday afternoon.
* At 9:45 AM Friday the stage was 14.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 14.7 feet by this afternoon then
begin falling. It will fall below flood stage late tonight.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-011439-
/O.CAN.KIND.FL.W.0154.000000T0000Z-200502T1200Z/
/TERI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1009 AM EDT Fri May 1 2020
The Flood Warning is cancelled for
The Wabash River at Terre Haute.
* At 9:30 AM Friday the stage was 15.8 feet. This is 2.0 to 2.5 feet
higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Forecast...It will crest below flood stage at 15.8 feet this
afternoon.
* At 16.5 feet...Agricultural flooding begins along west bank across
from Water Works, southwest Vigo County and northeast Crawford
County, IL. Low county roads in these areas begin to flood. Old
Darwin road begins to flood near Darwin, IL, and northeast Crawford
County.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-021409-
/O.EXT.KIND.FL.W.0155.000000T0000Z-200503T1536Z/
/HUTI2.1.ER.000000T0000Z.200501T1800Z.200503T0336Z.NO/
909 AM CDT Fri May 1 2020
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Sunday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 16.4 feet this afternoon and
will fall below flood stage by Saturday evening.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-021409-
/O.EXT.KIND.FL.W.0156.000000T0000Z-200503T0600Z/
/RVTI3.1.ER.200502T1200Z.200502T1200Z.200502T1800Z.NO/
1009 AM EDT Fri May 1 2020
The Flood Warning continues for
The Wabash River at Riverton.
* until late Saturday night.
* At 9:00 AM Friday the stage was 13.6 feet.
* Flood stage is 15.0 feet.
* Forecast...Rise to near flood stage Saturday morning then fall back
below flood stage.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$767
WGUS83 KIND 021424
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1024 AM EDT Sat May 2 2020
...A Flood Warning continues for portions of the following waterways
in Indiana...
Wabash River...
.Minor lowland flooding will continue through today at Hutsonville
on the Wabash River. Levels at Montezuma and Riverton have either
already fallen below flood or will crest just below flood stage
today. Flooding near Hutsonville may impact a few local river roads
and agricultural land. Any remaining flooding will come to an end
this evening.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC121-165-167-021454-
/O.CAN.KIND.FL.W.0153.000000T0000Z-200502T1648Z/
/MTZI3.1.ER.200430T1203Z.200501T0515Z.200502T0500Z.NO/
1024 AM EDT Sat May 2 2020
The Flood Warning is cancelled for
The Wabash River at Montezuma.
* At 9:45 AM Saturday the stage was 13.3 feet.
* Flood stage is 14.0 feet.
* Fell below flood stage at Sat 01:00 AM.
* Forecast...It will continue to fall.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC033-101-INC083-153-031423-
/O.EXT.KIND.FL.W.0155.000000T0000Z-200503T1500Z/
/HUTI2.1.ER.000000T0000Z.200502T1800Z.200503T0300Z.NO/
924 AM CDT Sat May 2 2020
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Sunday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 16.3 feet this afternoon and
will fall below flood stage by this evening.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-021454-
/O.CAN.KIND.FL.W.0156.000000T0000Z-200503T0600Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1024 AM EDT Sat May 2 2020
The Flood Warning is cancelled for
The Wabash River at Riverton.
* At 10:00 AM Saturday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Forecast...It will crest below flood stage at 14.9 feet this
afternoon.
* At 14.0 feet...Lowest agricultural lands begin to flood. Makeshift
levees offer some protection. Lowest rural roads flood.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$454
WGUS83 KIND 030052
FLSIND
Flood Statement
National Weather Service Indianapolis IN
851 PM EDT Sat May 2 2020
...The Flood Warning is no longer in effect for a portion of the
following waterway in Indiana...
Wabash River...
.The flood warning is cancelled for the Wabash River at Hutsonville
Legacy Power Plant in west central Indiana. Other than a brief
rise in the water level early this coming week due to weekend
rain, the river is expected to continue falling for the foreseeable
future. The upcoming brief rise is anticipated to be below flood
stage.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
ILC033-101-INC083-153-030121-
/O.CAN.KIND.FL.W.0155.000000T0000Z-200503T1500Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
751 PM CDT Sat May 2 2020
The Flood Warning is cancelled for
The Wabash River at Hutsonville Legacy Power Plant Site.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to remain below flood stage with a
maximum value of 15.8 feet late tonight.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 29, 4:40 PM EDT, 51 minutes earlier.
Area forecast discussion, Apr 29, 4:40 PM EDT, 51 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 440 PM EDT Wed Apr 29 2020 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 339 PM EDT Wed Apr 29 2020 A large closed low pressure system will slowly drift eastward across the region through the end of the work week. There will be chances for showers, particularly tonight into Thursday, and plenty of cloud cover, though both will gradually decrease by Thursday night into Friday as the low shifts far enough eastward. High pressure will keep things quiet Friday into Saturday night, before one or more relatively weak systems impact the area late in the weekend into next week, requiring some chances for showers and perhaps a few thunderstorms. Temperatures will reach their peak during the weekend with widespread highs in the 70s, before moderating a bit again next week. && .NEAR TERM /Tonight/... Issued at 339 PM EDT Wed Apr 29 2020 A secondary cold front will move through the area overnight, which, along with the upper low, will provide forcing for light showers and perhaps occasional drizzle, along with widespread cloud cover. Will trend pops relatively high through the night, with some decrease late. Blend temperatures actually look fairly reasonable compared to upstream numbers, and were generally accepted. && .SHORT TERM /Thursday through Saturday/... Issued at 339 PM EDT Wed Apr 29 2020 Will gradually step down shower chances Thursday into Thursday evening as the upper low slowly pushes eastward. Cloud cover will hang on a bit longer than showers will, and this may keep temperatures from recovering as much as blend indicates Friday, particularly across the northeast. Have made minor adjustments there as a result. Low level flow finally becomes southerly again on Saturday, and temperatures should respond quickly, rising into the 70s across the area. GFS seems a bit aggressive with developing some light QPF during this time frame, particularly given the lack of opportunity for moisture return. Will stick with the blend's dry forecast for now. Winds during the day on Thursday will likely be a bit gusty, with occasional gusts as high as 30-35 MPH. && .LONG TERM /Saturday Night through Wednesday/... Issued at 225 PM EDT Wed Apr 29 2020 A pair of weather systems are expected to push across Central Indiana on Sunday and again on Tuesday into Wednesday. The ECMWF shows and area of low pressure pushing toward Indiana from the plains states on Sunday...tracking along the remnants of a prior frontal boundary. This feature appears to be accompanied by an upper wave...suggesting enough forcing to require pops. Dry weather is then expected to return on Monday as the low exits to the east and high pressure from Ontario settles across the Great Lakes and Ohio Valley. By Tuesday Night and into Wednesday...the ECMWF suggests a weak short wave dropping out of the Canada within the NW flow aloft This appears to have less moisture available than the previous system...and the lower levels are less organized. Thus will still keep some pops in at that time...however confidence is low. && .AVIATION /Discussion for the 29/21Z TAF Update/... Issued at 438 PM EDT Wed Apr 29 2020 Update... Shifted wind direction from 250 to 220 at KIND. Previous Discussion... Mainly MVFR CIGS will be expected this taf period. IFR Cigs are possible overnight. Cold front has exited Central Indiana early this afternoon. However strong low pressure was found across the Great Lakes and a deep upper low was found over Illinois as seen on Water Vapor. The upper low is expected to make slow progress across Indiana over the next 24 hours...bringing plentiful MVFR clouds along with it. Time heights and forecast soundings reveal saturation within the lower levels through the taf period...with weak lift in place also. This is a classic signature for and upper low over the area resulting in low clouds accompanied by very light rain or drizzle from time to time. Thus have used MVFR Cigs through most of the periods...but would not be surprised by IFR Cigs overnight as the upper low passes. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...Nield NEAR TERM...Nield SHORT TERM...Nield LONG TERM...Puma AVIATION...JP/TDUD
Hazardous weather outlook, Apr 29, 4:25 AM EDT, 13 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 425 AM EDT Wed Apr 29 2020 INZ021-028>031-035>049-051>057-060>065-067>072-301000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 425 AM EDT Wed Apr 29 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Thunderstorms are possible today. Hazards: Lightning. Timing: Through 7 pm. Discussion: A cold front will move east across central Indiana today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Outlook: Thunderstorms are possible Sunday and Sunday night. Discussion: A low pressure system will move into the area late this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. .STORM MOTION STATEMENT... The expected storm motion today is from the southwest around 30 MPH. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:22 PM EDT | Special Weather Statement | IND | Warren | 38 min |
| Apr 29, 5:31 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 71 hr |
| Apr 29, 5:31 PM EDT | River Flood Warning | IND | Sullivan, Vigo | 3 days |
| Apr 29, 5:31 PM EDT | River Flood Warning | IND | Knox, Sullivan | 4 days |
Nearby
River Flood Warnings in Indiana, 2020River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.